O spółrzędnych biegunowych punktu i prostej

Wiadomości Matematyczne (1902)

  • Volume: 6, Issue: 4-5, page 207-212

How to cite


"O spółrzędnych biegunowych punktu i prostej." Wiadomości Matematyczne 6.4-5 (1902): 207-212. <http://eudml.org/doc/276448>.

journal = {Wiadomości Matematyczne},
language = {pol},
number = {4-5},
pages = {207-212},
title = {O spółrzędnych biegunowych punktu i prostej},
url = {http://eudml.org/doc/276448},
volume = {6},
year = {1902},

TI - O spółrzędnych biegunowych punktu i prostej
JO - Wiadomości Matematyczne
PY - 1902
VL - 6
IS - 4-5
SP - 207
EP - 212
LA - pol
UR - http://eudml.org/doc/276448
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.